American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30A36) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Peter L. Duren. Coefficients of univalent functions. Bull. Amer. Math. Soc. 83 (1977) 891-911. MR 0470182.
Abstract, references, and article information   
View Article: PDF

[2] J. A. Pfaltzgraff. Quasiconformal extension of holomorphic mappings of a ball in $C^n$. Bull. Amer. Math. Soc. 80 (1974) 543-544. MR 0335843.
Abstract, references, and article information   
View Article: PDF

[3] Louis Brickman. $\phi$-like analytic functions. I. Bull. Amer. Math. Soc. 79 (1973) 555-558. MR 0330432.
Abstract, references, and article information   
View Article: PDF

[4] Moshe Marcus. A radial averaging transformation, capacity and conformal radius. Bull. Amer. Math. Soc. 78 (1972) 456-460. MR 0291429.
Abstract, references, and article information   
View Article: PDF

[5] Carl H. Fitzgerald. Exponentiation of certain quadratic inequalities for Schlicht functions. Bull. Amer. Math. Soc. 78 (1972) 209-210. MR 0306475.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1